# SDR UALA2011091204905

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N382023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER HAT CHANNEL CORRODED BS 1460 TO BS 1480, STR 29L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED STRINGER SPLICE SECTION AND FABRICATED A NEW SPLICE CHANNEL PER BAC DWG 146N3820- 23 AND INSTALLED PER SRM 51-40-2 ON NON ROUTINE 24111.
